... the last month of my depo i was bleeding on and off... also ive had unprotected sex but my boyfriend always pulls out and had recently been feeling uncomfortable on my sides and lower back my nipples are tender from time to time to the point i don't want them touched could i be pregnant? ?
You aren't doing anything for birth control, so of course the possibility is there. Pulling out means nothing, its NOT a method of birth control. You should probably do a pregnancy test. Do it first thing in the AM. https://www.drugs.com/answers/time-bring-foreword-worried-pregnancy-1382976.html
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Ok well I got my period Nov 6-11 and on the 20 I got my depo shot and that same night
Posted 6 Jan 2014 • 2 answers
I've been on Depo-Provera for almost a year, my last shot was December 4 my next shot was suppose to
Posted 28 Mar 2015 • 1 answer
Depo-Provera - I missed my period. 3 days later I had got on the depo shot for the first time, then?
Posted 5 Nov 2015 • 1 answer
Posted 13 Jul 2016 • 1 answer
Posted 16 Jul 2016 • 0 answers